hig.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Point and interval estimations of marginal risk difference by logistic model
University of Gävle, Faculty of Engineering and Sustainable Development, Department of Electronics, Mathematics and Natural Sciences. (Matematik)
Department of Sport Medicine, Chengdu Sport University, Chengdu, China.
Department of Medical Epidemiology and Biostatistics, Karolinska Institute, .
2015 (English)In: Communications in Statistics - Theory and Methods, ISSN 0361-0926, E-ISSN 1532-415X, Vol. 44, no 17, 3703-3722 p.Article in journal (Refereed) Published
Abstract [en]

We use logistic model to get point and interval estimates of the marginal risk difference in observational studies and randomized trials with dichotomous outcome. We prove that the maximum likelihood estimate of the marginal risk difference is unbiased for finite sample and highly robust to the effects of dispersing covariates. We use approximate normal distribution of the maximum likelihood estimates of the logistic model parameters to get approximate distribution of the maximum likelihood estimate of the marginal risk difference and then the interval estimate of the marginal risk difference. We illustrate application of the method by a real medical example. 

Place, publisher, year, edition, pages
2015. Vol. 44, no 17, 3703-3722 p.
Keyword [en]
Confounding covariate; Interval estimate; Logistic model; Marginal risk difference; Point estimate
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:hig:diva-14103DOI: 10.1080/03610926.2013.851229ISI: 000361623400011Scopus ID: 2-s2.0-84942041723OAI: oai:DiVA.org:hig-14103DiVA: diva2:615373
Available from: 2013-04-10 Created: 2013-04-10 Last updated: 2015-10-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Wang, Xiaoqin
By organisation
Department of Electronics, Mathematics and Natural Sciences
In the same journal
Communications in Statistics - Theory and Methods
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 746 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard-cite-them-right
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • sv-SE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • de-DE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf